MathSciNet Relay Station
MathSciNet bibliographic data
MR1893139 60K35 (60J10)
Alves, O. S. M.; Machado, F. P.; Popov, S. Yu.; Ravishankar, K. The shape theorem for the frog model with random initial configuration. Markov Process. Related Fields 7 (2001), no. 4, 525–539.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement